Equiconsistencies at subcompact cardinals (English)

in ARCHIVE FOR MATHEMATICAL LOGIC; 55, 1-2; 207-238; ARCHIVE FOR MATHEMATICAL LOGIC

Document information

  • Title:
    Equiconsistencies at subcompact cardinals
  • Author / Creator:
  • Journal / Series:
  • Volume:
    55
  • Issue:
    1-2
  • Page:
    207-238
  • Publisher:
    Springer Science + Business Media
  • Year of publication:
    2016
  • Size:
    32 pages
  • ISSN:
  • Type of media:
    Article (Journal)
  • Type of material:
    Print
  • Language:
    English
  • Classification:
    DDC:    511.3

Table of contents – Volume 55, Issue 1-2

Show all volumes and issues

Tables of content are generated automatically and are based on records of articles contained that are available in the TIB-Portal index. Due to missing records of articles, the volume display may be incomplete, even though the whole journal is available at TIB.

1
Dedicated to Richard Laver
| 2016
3
Indestructibility and destructible measurable cardinals
Apter, A. W. | 2016
19
Superstrong and other large cardinals are never Laver indestructible
Bagaria, J. / Hamkins, J. D. / Tsaprounis, K. / Usuba, T. | 2016
37
Generalizing Kruskal’s theorem to pairs of cohabitating trees
Carlson, T. | 2016
49
Laver’s results and low-dimensional topology
Dehornoy, P. | 2016
85
Baire spaces and infinite games
Galvin, F. / Scheepers, M. | 2016
105
Strong measure zero in separable metric spaces and Polish groups
Hrušák, M. / Wohofsky, W. / Zindulka, O. e. | 2016
133
Laver and set theory
Kanamori, A. | 2016
165
A remark on hereditarily nonparadoxical sets
Komjáth, P. t. | 2016
177
Left division in the free left distributive algebra on many generators
Miller, S. K. | 2016
207
Equiconsistencies at subcompact cardinals
Neeman, I. / Steel, J. | 2016
239
ZF + DC + AX4
Shelah, S. | 2016
295
Martin’s maximum revisited
Viale, M. | 2016
319
The Weak Ultrafilter Axiom
Woodin, W. H. | 2016

Similar titles